Blank Cover Image
QRコード(所蔵情報)

Journal of the Mathematical Society of Japan

フォーマット:
雑誌
責任表示:
日本数学会
言語:
英語; ドイツ語
出版情報:
Tokyo : Mathematical Society of Japan, 1948-
形態:
v. ; 26 cm
著者名:
日本数学会 <DA00103149>  
巻次(年次):
Vol. 1, no. 1 (Sept. 1948)-
継続前誌:
Proceedings of the Physico-Mathematical Society of Japan. 3rd series = Nippon Sugaku-buturigakkwai kizi. Dai 3 ki <AA00786604>
書誌ID:
AA0070177X
ISSN:
00255645  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

日本数学会

Published for the Mathematical Society of Japan by Kinokuniya

林, 鶴一, 東北大学

[Tôhoku University]

横浜市立大学文理学部理科数学教室, 横浜市立大学, 横浜国立大学

Department of Mathematics Faculty of Arts and Science, Yokohama Municipal University

日本数学教育会

日本数学教育会

日本応用数理学会

Kinokuniya

林, 鶴一, 東北帝國大學

[Tôhoku Imperial University]

日本数学会

[Mathematical Society of Japan]

Mathematical Society of the Republic of China

Mathematical Society of the Republic of China

Shanghai Scientific and Technological Literature Pub. House, J.C. Baltzer [distributor]